# SDR MALA976384

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23030031
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE LEFT GEN OVERTEMP CAUTION LIGHT CAME ON.  AMPERAGE LOAD WAS OBSERVED TO BE NORMAL, ABOUT 100 AMPS BEFORE SHUTTING OFF.  RETURNED TO MSP.  MAINTENANCE REPLACED LEFT STARTER GEN, IAW SF340 AMM 24-31-05, AND INSTALLED NEW LEFT GEN SWITCH, IAW SF340 AMM (P/N MS27406-2).  OPS CHECK GOOD.
